RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 421–424 (Mi mz9900)  

Unique determination of a convex surface and of a function defined on it

Yu. E. Anikonov

Computer Center, Siberian Branch, Academy of Sciences of the USSR

Abstract: In this paper we prove that a convex surface and a function defined on it are uniquely determined if we know the integrals of this function on the illuminated parts and the orthogonal projections of the required convex surface.

Full text: PDF file (554 kB)

English version:
Mathematical Notes, 1972, 12:4, 685–687

Bibliographic databases:

UDC: 513.73
Received: 24.05.1971

Citation: Yu. E. Anikonov, “Unique determination of a convex surface and of a function defined on it”, Mat. Zametki, 12:4 (1972), 421–424; Math. Notes, 12:4 (1972), 685–687

Citation in format AMSBIB
\Bibitem{Ani72}
\by Yu.~E.~Anikonov
\paper Unique determination of a convex surface and of a function defined on it
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 421--424
\mathnet{http://mi.mathnet.ru/mz9900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=319123}
\zmath{https://zbmath.org/?q=an:0251.53044}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 685--687
\crossref{https://doi.org/10.1007/BF01093674}


Linking options:
  • http://mi.mathnet.ru/eng/mz9900
  • http://mi.mathnet.ru/eng/mz/v12/i4/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020